# SDR SIMA200610902

- Difficulty date: April 11, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Condition: Overheated
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CMH - FLT 4154 - CREW GOT A LAV SMOKE DETECTOR INDICATION WITH ASSOCIATED SMOKE AND RETURNED BACK TO CMH.  REPLACED GASPER FAN WITH OPERAITONAL. CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
